# SDR ASOA200900712

- Difficulty date: June 25, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 14,684 hours, 9,964 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PAX COMP FLOOR SEAT RAIL HAS CORROSION FROM FS 450.00 TO FS 469.00 (13259 6-24-09 AAR363 PG102).   BLENDED ON RT SEAT TRACK FROM FS 450.00 TO FS 469.00 TO DETERMINE SEVERITY OF CORROSION.  CORROSION ON SEAT TRACK FOUND TO BE OUT OF LIMITS FOR BLENDING IAW SRM 53-31-49-101-001-A01.  REMOVED SEAT TRACK IAW SRM 51-41-02.  LOCATED & DRILLED SERVICEABLE SEAT TRACK IAW SRM 51-40-11.  COUNTER SUNK HOLES IAW SRM 51-40-11.  ALODINED OPEN HOLES IAW SRM 51-21-11.  INSTALLED SERVICEABLE RT SIDE FLOOR SEAT TRACK IAW AMM 53-00-49-400-801-A01.
